# SDR MWEA020005

- Difficulty date: January 4, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 37,890 hours, 40,981 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: 99359328
- Condition: Corroded
- Location: Station 47
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLAP STATION 47 RIB TO UPPER SKIN, ATTACH TEE HAS EXFOLIATION CORROSION  --  REMOVED, FABRICATED AND INSTALLED RUB STRIPS AND TEE.
